# SDR CALA2023120803597

- Difficulty date: November 28, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 70,543 hours, 24,619 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540,Rbl15.04
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 15.04 IS CRACKED SUPPORT TASK NSA EMX NR 00094 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL DATA WAS TRANSCRIBED FROM NSA EMX N/R 00094 AND HANAGR N/R 15.04 IAW B737-800 SRM 51--40-02 AND BAC DWG 111A2000 5428622. WORK ACCOMPLISHED BY V905004 AND INSPECTED BY V895955. REV ORIGINAL FOR WORK ACCOMPLISHED SEE NSA EMX N/R 00094 SSFR REPORT FORM 46-0024, ENTERED BY UAL INSPECTION U056569 AND HANGAR N/R 5428622 CIR C/W. DATE 12/07/2023.
